MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the autopulse platform in complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The customer reported that the driveshaft of the autopulse platform s/n (b)(4) was stiff, not rotating freely.No further information was provided.Patient use information was requested, but no additional information was provided.Therefore, patient use is unknown.
 
Additional Manufacturer Narrative
Zoll became aware on (b)(6) 2021 that the complaint was already reported under ccr 53939 via mfr # 3010617000-2021-00403.Therefore, the submitted initial mdr on may 14, 2021 is no longer valid.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11829690
Report Number3010617000-2021-00405
Device Sequence Number1061120
Product Code DRM
UDI-Device Identifier00849111000659
UDI-Public00849111000659
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-24
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date05/15/2021
Supplement Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1